# SDR CALA0100862

- Difficulty date: September 12, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Dented
- Location: L/H I/B Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H I/B FLAP SKIN PANEL DENTED AFT OF MLG. A NEW SKIN PANEL WAS INSTALLED IAW SRM 51-30-1.
